MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL TIP, IRRIGATION/SUCTION; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO FEMORAL CANAL TIP, IRRIGATION/SUCTION; LAVAGE, JET
Catalog Number 0210008000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer discarded product.
 
Event or Problem Description
The user facility reported the tip broke in the medullary cavity of the patient's tibial bone during a procedure.The fragment remains in the medullary cavity of the patient's tibial bone.There was no delay, and no medical intervention.

Brand Name
FEMORAL CANAL TIP, IRRIGATION/SUCTION
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key9078511
Report Number0001811755-2019-03001
Device Sequence Number16757131
Product Code FQH
UDI-Device Identifier34546540144158
UDI-Public34546540144158
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210008000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2019
Initial Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1